| Model Number |
SHAVER HP, APSII, HAND CONTROL |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 15-dec-2025, it was reported by a sales representative via (b)(4) that an ar-8330h shaver's wires are exposed.Discovered after the case with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The evaluation confirmed the reported event of ar-8330h shaver's wires are exposed.This was attributed to the normal wear and tear of the shp cable.